advertisement
Question
Posted by: Dennis Calcaterra | 2011-12-04

Thrush

Can use of steroids adversely affect thrush? Should they be used to treat it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dennis

The use of steroids will have a suppressive effect on your immune system and the yeast infection will worsen. Please do not treat a yeast infection with cortico-steroid cream.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement